MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. EVOLUTION POROUS KEEL PRIMARY; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. EVOLUTION POROUS KEEL PRIMARY; KNEE COMPONENT
Model Number ETPK1578
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code No Information (3190)
Date of Event 01/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be uploaded once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, while completing a site initiation for a clinical study, dr.(b)(6) mentioned he had seen his first aspectic loosening of our biofoam tibia product in one of this patients.He indicated he would complete a revision total knee arthroplasty; however, it was not clear if the revision surgery has already been done or was going to be scheduled.
 
Additional Manufacturer Narrative
Additional information received on 09/22/2020: updated patient information, product lot, incident, implant, explant dates and investigation codes.This event is also captured under report 3010536692-2020-00076.
 
Event or Problem Description
Allegedly, while completing a site initiation for a clinical study, dr.(b)(6) mentioned he had seen his first aspectic loosening of our biofoam tibia product in one of this patients.He indicated he would complete a revision total knee arthroplasty ; however, it was not clear if the revision surgery has already been done or was going to be scheduled.Additional information received on 01/09/2020 from (b)(6): adding tibial base product number (etpl-b7sl).Confirmation of revision received.Additional information received on 09/22/2020 from (b)(6): adding product information, patient name, implant and explant date.Component not revised: evolution®mp fem cs/cr porous size 7 primary left, product number: efsrp7pl, lot number: 1576883.

Brand Name
EVOLUTION POROUS KEEL PRIMARY
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9647575
Report Number3010536692-2020-00091
Device Sequence Number2667368
Product Code HRY
UDI-Device IdentifierM684ETPK15781
UDI-PublicM684ETPK15781
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberETPK1578
Device Catalogue NumberETPK1578
Device Lot Number1684665
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date01/09/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2020
Supplement Date Received by Manufacturer01/09/2020
09/22/2020
Initial Report FDA Received Date01/30/2020
Supplement Report FDA Received Date06/08/2020
09/23/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;